Alexei Venkov

  1. 2004
  2. Published

    Correction to "Spectral theory of Laplacians for Hecke groups with primitive character". / Balslev, E.; Venkov, A.

    In: Acta Mathematica, Vol. 192, No. 1, 2004, p. 1-3.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  3. 2003
  4. Published

    On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Balslev, E.; Venkov, A.

    Århus : MaPhySto, University of Aarhus, 2003.

    Research output: Working paper

  5. 2001
  6. Published

    Curvature and Einstein equation for the Jacobi group manifold. / Balslev, Erik; Venkov, Alexei.

    Department of Mathematical Sciences, Aarhus University, 2001.

    Research output: Working paper

  7. Published

    Spectral theory of Laplacians for Hecke groups with primitive character. / Balslev, E.; Venkov, A.

    In: Acta Mathematica, Vol. 186, No. 2, 2001, p. 155-217.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  8. 2000
  9. Published

    Selberg's eigenvalue conjecture and the Siegel zeros for Hecke L-series. / Balslev, Erik; Venkov, Alexei.

    Analysis on homogeneous spaces and representation theory of Lie groups, Okayama-Kyoto (1997). Mathematical Society of Japan, 2000. p. 19-32.

    Research output: Contribution to book/anthology/report/proceedingArticle in proceedings

  10. 1999
  11. Published

    Stability of character resonances. / Balslev, Erik; Venkov, Alexei.

    Department of Mathematical Sciences, Aarhus University, 1999.

    Research output: Working paper

  12. 1998
  13. Published

    The Weyl law for subgroups of the modular group. / Balslev, Erik; Venkov, Alexei.

    In: Geometric and Functional Analysis, Vol. 8, No. 3, 1998, p. 437-465.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  14. 1997
  15. Published

    The Weyl law for subgroups of the modular group. / Balslev, Erik; Venkov, Alexei.

    Århus : Department of Mathematical Sciences, Aarhus University, 1997.

    Research output: Working paper

  16. 1995
  17. Published

    Approximation of Maass forms by analytic modular forms. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 6, No. 6, 1995, p. 1167-1177.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  18. Published

    The Zagier formula with the Eisenstein-Maass series at odd integer points, and the generalized Selberg zeta function. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 6, No. 3, 1995, p. 519-527.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article